# SDR HNAA0500074

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 52,001 hours, 59,643 cycles
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, LOST NORMAL BRAKING, DUE TO LOSS OF NR 1 HYDRAULIC QUANTITY (NR 1 ISO VALVE CAUTION LIGHT ILLUMINATED)  INSPECTED CASE DRAIN NO CONTAMINANTS FOUND,  REMOVED AND REPLACED FILTER AND SERVICED HYDRAULICS.  REMOVED AND REPLACED LT IB SPOILER ACTUATOR (HOUSING CRACKED).
